# SDR 05FDEA02436

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AT STA 1986 FRAME TO LONGERON 27L INTERSECTION, INTERCOSTAL FOUND CORRODED.  WEB REMOVED, NEW WEB FABRICATED.  INSTALLED AS PER SRM 51-31-01.
